# SDR QXEA2010031900178

- Difficulty date: March 19, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 20,916 hours, 15,342 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 677-708
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK - RT SIDE SEAT TRACK FROM FS 677-FS 708 IS CORRODED.  REMOVED CORROSION FROM SEAT TRACK IAW SRM 51-12-00-00-101-A01 AND REO 670-53-00-013.  REMOVED .008" FROM TRACK.  MAX ALLOWED TO REMOVE .035".  THIS IS WITHIN LIMITS IAW REO 670-53-00-013.  ALODINED AFFECTED AREA AND IDENTIFIED TRACK IAW REO 670-53-00-013.
